# SDR REXA201000325

- Difficulty date: December 23, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N812AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8012
- Aircraft time: 14,060 hours, 11,961 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SINGLE INDENTATION WAS FOUND ON THE LEFT WING INBOARD GROUND SPOILER UPPER SURFACE AT WS 89.0.  THE DAMAGE IS RECORDED AS 1.00 INCH DIAMETER AND A MAXIMUM DEPTH OF 0.009 INCH AND IS LOCATED 1.25 INCHES AFT OF THE LEADING EDGE AND 9.25 INCHES FROM THE OUTBOARD EDGE.  REPAIR IAW STS ENGINEERING EA 5-2010-328.  AT THE NEXT C CHECK MAINTENANCE INTERVAL, NOT TO EXCEED 5,000 FLIGHT HOURS, REPAIR THE GROUND SPOILER UPPER SKIN INDENTATION IN ACCORDANCE WITH CRJ-200 SRM 51-72-00; METAL HONEYCOMB REPAIRS.
